Ezy Pharmacy

GACET Paracetamol Supp. 250mg 10pk

$7.99
For temporary relief of pain or fever

Ingredients

Each suppository contains 250mg of Paracetamol

Warnings

Use strictly as directed. 

Prolonged or excessive use can be harmful. 

Do not use for more than 48 hours without medical advice

 

Do not take with any other paracetamol containing product

Recently viewed